# SDR DALA2016110708533

- Difficulty date: November 6, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 53,237 hours, 24,272 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, CABIN CREW NOTIFIED THAT THERE WAS AN ELECTRICAL ODOR IN THE REAR OF THE PASSENGER CABIN. NO VISIBLE SMOKE WAS PRESENT, NO ELECTRICAL ODOR IN THE FLIGHT DECK, NO WARNING OF ANY KIND. THE CREW PERFORMED QRH PROCEDURE BY TURNING OFF PAX SYS AND GALLEY PWR. ELECTRICAL ODOR SUBSIDED AND THE FLIGHT CONTINUED TO ITS DESTINATION.  AFTER EXTENSIVE TROUBLE-SHOOTING, NO ISSUE WAS FOUND WITH THE SHIP SYSTEMS. POSSIBLE ROOT CAUSE WAS BELIEVED TO BE FROM THE PASSENGER'S PERSONAL ELECTRONIC DEVICE.
